# SDR DJFA20130917001

- Difficulty date: September 17, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N330FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500105
- Aircraft time: 523 hours, 357 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP8818887
- Part serial: 261860200
- Condition: Failed
- Location: Brakes
- Part time: 523 hours, 357 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, CREW REPORTED LOSS OF BRAKING ACTION IN CONJUNCTION WITH THE ANTI-SKID FAIL CAS MESSAGE.  CREW USED THE EMERGENCY BRAKE TO STOP THE ACFT.  BOTH TIRES WERE BLOWN IN THE PROCESS.  ACFT CAME TO A COMPLETE STOP ON THE RUNWAY AND NO INJURIES WERE SUSTAINED.  MX INSPECTION REVEALED THAT THE BRAKE CONTROL UNIT FAILED AND WAS SUBSEQUENTLY REPLACED.
